U.S. doctors online nowAsk doctors free
A 40-year-old member asked:

Abilify (aripiprazole) is giving me severe headaches, is there anything i can take?

1 doctor answer1 doctor weighed in
Dr. Benjamin Solomon
Neurology 37 years experience
Side Effect: Headache is a known side effect of Abilify (aripiprazole). Common headache remedies do not interact w/Abilify (aripiprazole). Recommend discussing changing med or restarting w/a slow taper to avoid side effects. Do not do this on your own. I also recommend asking your prescribing dr which headache remedy is acceptable.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 44-year-old member asked:

Abilify (aripiprazole) is giving me severe headaches, what to do?

1 doctor answer2 doctors weighed in
Dr. Sara Buckley
Clinical Psychology 18 years experience
Call ur doctor ASAP!: Headache is listed as a serious side-effect of taking abilify (aripiprazole). I know it's sunday but don't wait. If you can't reach your doctor, please call your pharmacist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 28, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.